Kansas, 2008

Flash Flood and Hail in Kansas, June 26, 2008

June 26, 2008 · NWS TOP · 43 events in 9 counties and zones

Severe thunderstorms developed along an outflow boundary near the Nebraska/Kansas border during the afternoon hours of the 26th. The boundary was kicked out by an MCS over central Nebraska.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

Severe thunderstorms developed along an outflow boundary near the Nebraska/Kansas border during the afternoon hours of the 26th. The boundary was kicked out by an MCS over central Nebraska. Large hail was the predominant adverse weather feature reported. Stones with diameters up to the size of softballs were reported. Public reports of hail also came in with observations that the hail fell in several batches, likely due to several storms passing over the same area. Some minor crop and property damage was noted.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 26, 11:42 AM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 26, 11:42 AM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1242 PM CDT THU JUN 26 2008

.UPDATE...

UPDATE FOR 18 UTC AVIATION.

&&

.DISCUSSION...

SEE PREVIOUS DISCUSSION.

&&

.AVIATION...

SOUTHEAST WINDS SHOULD BECOME MORE SOUTH THIS AFTERNOON FOR
TOP/FOE AS OUTFLOW BOUNDARY FROM MORNING MISSOURI CONVECTION
MIXES OUT. CONVERGENCE NEAR THE BOUNDARY AND MCV FROM APPROACHING
FROM THE NORTHWEST SUGGESTS SOME POSSIBILITY OF CONVECTION AT ALL
TAF SITES THIS AFTERNOON...PERHAPS INTO THE EARLY EVENING...THOUGH
JUST WHERE THE CONVECTION WILL FIRE WILL LIMIT THE HANDLING OF
THIS POSSIBILITY TO A CB FORECAST. SOUTHWEST LOW LEVEL JET SHOULD
INCREASE TO AROUND 45KT OVERNIGHT FOR SOME MODERATE WIND
SHEAR...MIXING OUT BY MID MORNING FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 629 AM CDT THU JUN 26 2008/

DISCUSSION...

00Z UPPER AIR ANALYSIS INDICATED BROAD RIDGE OVER THE WESTERN
CONUS AND A SHORTWAVE TROUGH MOVING INTO THE NORTHWEST CONUS. JET
STREAM REMAINED IN PLACE ALONG THE NORTHERN CONUS BORDER AND WEAK
ANTICYCLONIC FLOW REMAINED OVER THE CENTRAL PLAINS. AT 00Z A WEAK
SHORTWAVE WAS ANALYZED OVER WESTERN MO...AND A SECONDARY WEAK
TROUGH WAS FOUND WITHIN THE RIDGE AXIS NEAR WESTERN WY AND CO.
EACH OF THESE TROUGHS ALLOWED AN ARE OF CONVECTION TO DEVELOP
OVERNIGHT DOWNSTREAM...WITH ONGOING CONVECTION OVER IA/MO BORDERS
AND OVER SOUTHWESTERN NE AND NORTHWESTERN KS.

MODELS DO NOT HAVE A GOOD HANDLE ON CONVECTION OVER WESTERN PLAINS
EARLY THIS MORNING...SO DIFFICULT TO SAY WHAT...IF ANY EFFECT THIS
CONVECTION WILL HAVE ON PRECIPITATION CHANCES TODAY. MODELS WERE
IN GENERAL AGREEMENT THAT MID LVL FLOW WILL BECOME SOUTHWESTERLY
TODAY ADVECTING AT LEAST A MODERATE EML CAP THROUGH MUCH OF THE
CWA BY LATE THIS AFTERNOON. WITH INCREASING EML AND ONLY LIFTING
MECHANISM THE SHORTWAVE TROUGH PROGGED TO GENERALLY MOVE NORTH OF
THE CWA...HAVE A DRY FORECAST GOING THROUGH 00Z. ONCE AGAIN TODAY
DEEP MOISTURE REMAINS IN PLACE...AND MOSTLY SUNNY SKIES SHOULD
BRING TEMPERATURES INTO THE MID 90S FOR MOST LOCATIONS.
TEMPERATURES IN THE MID 90S COMBINED WITH UPPER 60S TO LOWER 70S
DEW POINT VALUES WILL BRING SBCAPE VALUES INTO THE 2500-3500 J/KG
RANGE AGAIN THIS AFTERNOON. HOWEVER ONCE AGAIN LACK OF A LIFTING
MECHANISM FAVORS ANY INHIBITION HOLDING THINGS IN CHECK. DAY SHIFT
WILL HAVE TO CLOSELY MONITOR ANY MESOSCALE REMNANTS OF HIGH PLAINS
CONVECTION FOR POTENTIAL TO PROVIDE A FOCUS FOR CONVECTIVE
DEVELOPMENT ACROSS THE CWA THIS AFTERNOON.

TONIGHT...MODELS HINTING THAT FAST MOVING SHORTWAVE TROUGH AHEAD
OF THE STRONGER SHORTWAVE TROUGH MOVING ONSHORE THE NORTHWEST
CONUS WILL PUSH THROUGH THE SOUTHERN PERIPHERY OF THE STRONGER
WESTERLIES AND DEVELOP CONVECTION IN THE VICINITY OF A WARM FRONT
IN NORTHERN NE AND IA. 00Z NAM WAS BUILDING CONVECTION BACK
SOUTHWEST THROUGH NE AND NORTH CENTRAL KS OVERNIGHT ALONG COLD
FRONT PROGGED TO MOVE THROUGH THE CWA ON FRIDAY. FELT THIS WAS
OVERDONE DUE TO FORECAST SOUNDINGS INDICATING THAT ANY CONVECTION
IN THE TOP CWA OVERNIGHT WOULD HAVE TO DEVELOP ABOVE THE EML
CAP...WHICH DOES NOT SEEM LIKELY AS THIS WOULD INDICATE STORMS
BUILDING BACK TOWARDS KS...BUT WITHOUT ACCESS TO DEEP LOW LVL
MOISTURE AS THIS REMAINS BELOW THE EML CAP. CERTAINLY NOT
IMPOSSIBLE FOR HIGH BASED CONVECTION OVERNIGHT...BUT KEPT POPS IN
THE LOW CHANCE TO SLIGHT CHANCE RANGE AS MUCH OF THE LIFT
ASSOCIATED WITH THE SHORTWAVE TROUGH LOOKS TO REMAIN NORTH OF THE
CWA...SO GAVE THE EDGE TO EML CAP OVER MCS MOVING THROUGH THE CWA
TONIGHT.

FRIDAY AND FRIDAY NIGHT...COLD FRONT LOOKS TO MOVE INTO THE CWA
AROUND 18Z FRIDAY...AND THE CONTINUING SLOWLY SOUTHEAST THROUGH
THE AFTERNOON HOURS. FEEL BEST CHANCES FOR TSTM DEVELOPMENT LIE
BEHIND THE COLD FRONT AS UPPER LEVEL SUPPORT INCREASES TOWARDS 00Z
SATURDAY. FEEL THAT EML CAP WILL CONTINUE TO STRENGTHEN THURSDAY
NIGHT AND INTO FRIDAY...SO TSTM DEVELOPMENT ALONG AND AHEAD OF THE
FRONT LOOKS UNLIKELY. THE DEPTH AND SPEED OF THE FRONT ARE UNKNOWN
AT THIS TIME...BUT FORECAST SOUNDINGS INDICATE A FAIRLY ROBUST EML
CAP FRIDAY MORNING...SO BACKED OFF HIGHER CHANCE POPS UNTIL FRIDAY
AFTERNOON AND THEN INTO THE OVERNIGHT HOURS. FRIDAY NIGHT ONE
PIECE OF ENERGY EJECTS OFF TO THE NORTHEAST WHILE ANOTHER PIECE OF
ENERGY DROPS SOUTH INTO THE BACKSIDE OF THE UPPER TROUGH. THIS MAY
TEMPORARILY STALL THE COLD FRONT OUT ALONG EAST CENTRAL KS...AND
HAVE PLACED HIGHEST CHANCE POPS IN EAST CENTRAL KS OVERNIGHT AS A
RESULT. DURING THE DAY ON SATURDAY...THE SECONDARY PIECE OF ENERGY
DIVES SOUTHEAST THROUGH THE MO RIVER VALLEY SENDING THE COLD FRONT
SOUTH THROUGH THE REMAINDER OF KS.

SATURDAY AND SUNDAY...ASIDE FROM MORNING TSTM CHANCES IN EAST
CENTRAL KS...LARGE SCALE SUBSIDENCE AND LOW LVL STABLE AIRMASS
LOOK TO KEEP A DRY FORECAST IN TACT FOR THE WEEKEND. COLD AIR
ADVECTION WILL PERSIST THROUGH THE WEEKEND BRINGING A COOLER
AIRMASS INTO THE CENTRAL PLAINS. HIGHS STILL LOOK TO CLIMB INTO
THE MID 80S...SO WHILE NOT A DRAMATIC CHANGE IN TEMPERATURES...THE
MUCH DRIER AIRMASS WILL BE NOTICED THE MOST...MAKING FOR A
COMFORTABLE WEEKEND OUTDOORS.

CAVANAUGH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

65
Hazardous weather outlook, Jun 26, 9:57 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1057 AM CDT THU JUN 26 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-271600-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1057 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TODAY AND
TONIGHT...SOME OF WHICH MAY BECOME SEVERE. LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER HAZARD...BUT DAMAGING WINDS AND AN
ISOLATED TORNADO COULD ALSO OCCUR. HEAVY AMOUNTS OF RAIN COULD ALSO
OCCUR IN A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES INCREASE FOR FRIDAY AND FRIDAY NIGHT...AND SEVERE
THUNDERSTORMS WILL AGAIN BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINS COULD RESULT FROM THESE THUNDERSTORMS.

MUCH OF THE AREA WILL HAVE SOME CHANCE FOR THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED
TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER
SERVICE IN TOPEKA.

In the hours before

Special weather statement, Jun 26, 1:05 PM CST, 28 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
205 PM CDT THU JUN 26 2008

KSZ011-261945-
NEMAHA-
205 PM CDT THU JUN 26 2008

THROUGH 245 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHERN NEMAHA COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE BERN AND SABETHA.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

KONOP

The radar

The Topeka radar (KTWX), 112 km away, was scanning. The volume nearest the first event began at 19:17 UTC.

Open the radar archive at this moment

Event by event

38 hail, 4 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Hail, Nemaha

When
June 26, 1:33 PM CST
Where
Nemaha County, 6 mi NW of Sabetha
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.961, -95.860

Hail, Nemaha

When
June 26, 1:45 PM CST
Where
Nemaha County, Bern
Measured
1.75 in hail
Reported by
Public
Coordinates
39.970, -95.970

Report relayed by nssl shave project.

Hail, Nemaha

When
June 26, 2:00 PM CST to 2:05 PM CST
Where
Nemaha County, Bern
Measured
1 in hail
Reported by
Public
Coordinates
39.970, -95.970

Report relayed by nssl shave project.

Hail, Nemaha

When
June 26, 2:40 PM CST
Where
Nemaha County, 3.09 mi ENE of Bern
Measured
1 in hail
Reported by
Public
Coordinates
39.987, -95.916

Report relayed by nssl shave project.

Hail, Marshall

When
June 26, 3:20 PM CST
Where
Marshall County, 5.48 mi NNW of Waterville
Measured
4 in hail
Reported by
Public
Coordinates
39.769, -96.801

Report relayed by nssl shave project. Hail stone measured four inches by one and a half inches. Smaller, non severe hail fell for several minutes on either side of the large hail report.

Hail, Marshall

When
June 26, 3:21 PM CST
Where
Marshall County, 5.44 mi NNW of Waterville
Measured
3 in hail
Reported by
Public
Coordinates
39.774, -96.785

Report relayed by nssl shave project. The size of the hail stone was estimated based on the fact that the citizen found golf ball size hail on the ground twenty minutes after it stopped hailing. Smaller, non-severe hail fell for several minutes on either side of the large hail stones. The citizen also reported that 2.20 inches of rain had fallen.

Hail, Marshall

When
June 26, 3:32 PM CST
Where
Marshall County, 2 mi NNE of Oketo
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.997, -96.585

Hail, Marshall

When
June 26, 3:39 PM CST
Where
Marshall County, Waterville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.700, -96.750

Hail, Washington

When
June 26, 3:40 PM CST
Where
Washington County, 2 mi NE of Barnes
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.740, -96.843

Hail, Marshall

When
June 26, 3:43 PM CST to 3:46 PM CST
Where
Marshall County, Waterville
Measured
2.75 in hail
Reported by
Public
Coordinates
39.700, -96.750

Several public reports of two and a half inch to two and three quarter inch hail in the Waterville area collected by the nssl shave project. Smaller, non-severe hail for several minutes on either side of the time for the larger hail stones.

Hail, Marshall

When
June 26, 3:48 PM CST to 4:05 PM CST
Where
Marshall County, Waterville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.700, -96.750

Several reports of quarter size hail.

Hail, Republic

When
June 26, 4:15 PM CST
Where
Republic County, Scandia
Measured
1 in hail
Reported by
County Official
Coordinates
39.800, -97.780

Hail, Marshall

When
June 26, 4:15 PM CST
Where
Marshall County, 4.45 mi SSE of Axtell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.808, -96.246

Hail, Republic

When
June 26, 4:16 PM CST
Where
Republic County, 3 mi S of Belleville
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
39.777, -97.630

Fifty mile per hour winds also reported.

Hail, Republic

When
June 26, 4:19 PM CST to 4:27 PM CST
Where
Republic County, 4 mi W of Norway
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.700, -97.855

The same spotter reported several times as the continuous hail grew in size at his residence. Stones with diameters up to the size of golf balls were observed.

Hail, Washington

When
June 26, 4:40 PM CST
Where
Washington County, 8 mi S of Barnes
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.604, -96.870

Hail, Cloud

When
June 26, 4:50 PM CST
Where
Cloud County, 4 mi NE of Jamestown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.641, -97.817

Hail, Cloud

When
June 26, 5:05 PM CST
Where
Cloud County, 2 mi N of Jamestown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.629, -97.870

Hail, Cloud

When
June 26, 5:08 PM CST
Where
Cloud County, 2 mi NE of Jamestown
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.620, -97.843

Hail, Cloud

When
June 26, 5:34 PM CST
Where
Cloud County, 1 mi SW of Jamestown
Measured
1 in hail
Reported by
Public
Coordinates
39.590, -97.883

Hail, Cloud

When
June 26, 5:40 PM CST
Where
Cloud County, Jamestown
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.600, -97.870

Hail, Riley

When
June 26, 5:42 PM CST
Where
Riley County, 3 mi W of Randolph
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.430, -96.826

Thunderstorm Wind, Cloud

When
June 26, 5:45 PM CST
Where
Cloud County, 6 mi S of Jamestown
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.513, -97.870

Thunderstorm Wind, Clay

When
June 26, 5:59 PM CST to 6:02 PM CST
Where
Clay County, 6.33 mi NE of Fact
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.609, -96.939

An eighteen inch tree branch was reported to have been broken off.

Hail, Clay

When
June 26, 6:02 PM CST to 6:05 PM CST
Where
Clay County, 6.76 mi ENE of Fact
Measured
2 in hail
Reported by
Public
Coordinates
39.596, -96.918

Report relayed by nssl shave project. Hail stone was oblong. Some minor crop damage was reported, as was the siding of the home of the citizen.

Hail, Pottawatomie

When
June 26, 6:10 PM CST
Where
Pottawatomie County, 2 mi ESE of St George
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.189, -96.395

Hail, Riley

When
June 26, 6:14 PM CST
Where
Riley County, 4.67 mi NNE of Keats
Measured
1 in hail
Reported by
Public
Coordinates
39.280, -96.680

Hail, Pottawatomie

When
June 26, 6:15 PM CST
Where
Pottawatomie County, St George
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.200, -96.430

Hail, Clay

When
June 26, 6:22 PM CST
Where
Clay County, 2 mi NE of Wakefield
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.240, -96.994

Hail, Riley

When
June 26, 6:25 PM CST
Where
Riley County, 2 mi WSW of Manhattan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.169, -96.615

Hail, Cloud

When
June 26, 6:25 PM CST to 6:30 PM CST
Where
Cloud County, 1 mi SW of Jamestown to 3 mi SW of Jamestown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.590, -97.883

Hail, Cloud

When
June 26, 6:34 PM CST
Where
Cloud County, 10 mi S of Jamestown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.455, -97.870

Hail, Cloud

When
June 26, 6:36 PM CST
Where
Cloud County, 6 mi S of Jamestown
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.513, -97.870

Hail, Riley

When
June 26, 6:40 PM CST
Where
Riley County, Manhattan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.180, -96.580

Hail, Cloud

When
June 26, 6:50 PM CST
Where
Cloud County, 10 mi S of Jamestown
Measured
2.5 in hail
Reported by
Law Enforcement
Coordinates
39.455, -97.870

Hail, Wabaunsee

When
June 26, 6:58 PM CST
Where
Wabaunsee County, 6 mi S of Alma
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.933, -96.280

Thunderstorm Wind, Wabaunsee

When
June 26, 6:58 PM CST
Where
Wabaunsee County, 6 mi S of Alma
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.933, -96.280

Trees blown over Highway 99.

Hail, Cloud

When
June 26, 7:00 PM CST
Where
Cloud County, Jamestown
Measured
1.75 in hail
Reported by
Public
Coordinates
39.600, -97.870

Several public reports of golfball size hail in the town of Jamestown.

Hail, Cloud

When
June 26, 7:05 PM CST to 7:10 PM CST
Where
Cloud County, 6 mi S of Jamestown
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
39.513, -97.870

Hail fell for nearly an hour. For the most part, stones were small, but the largest were baseball size. Time notes when the baseball size hail fell.

Hail, Cloud

When
June 26, 7:08 PM CST
Where
Cloud County, 7 mi N of Glasco
Measured
1 in hail
Reported by
Public
Coordinates
39.471, -97.850

Flash Flood, Cloud

When
June 26, 7:12 PM CST to 9:20 PM CST
Where
Cloud County, 4 mi NNE of Jamestown to 4 mi SW of Jamestown
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.654, -97.841

Water flowing over Highway 28 west of Jamestown, several back roads, and across the roadway four miles north of town. South of Jamestown, a trained spotter reported that three inches of rain fell through the duration of the storm. A spotter in Jamestown measured four inches of rain. Creeks had spilled out of their banks, and were flowing over roadways. Several retention ponds were also full and spilling out of their banks.

Thunderstorm Wind, Cloud

When
June 26, 7:32 PM CST
Where
Cloud County, 5 mi N of Glasco
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.442, -97.850

Four to six inch tree limbs reported to be down.

Hail, Cloud

When
June 26, 8:13 PM CST
Where
Cloud County, 6 mi S of Jamestown
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.513, -97.870

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2008Every state in 2008This day in weather historyWarnings in Kansas, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111890, 121215, 121214, 122077, 122110, 122111, 111891, 111892, 111893, 122112, 111894, 113566, 113570, 113572, 113573, 113576, 113577, 113578, 113579, 113580, 113581, 113582, 113583, 122114, 122113, 113584, 113585, 113586, 113587, 113588, 113589, 113590, 113591, 113592, 113593, 113594, 113595, 113596, 113599, 113597, and more.